BENZO BRAIN

Scared, heavy feeling in brain
« on: May 29, 2017, 06:58:34 pm »

[Buddie]

I’m really, really scared right now. I feel like my brain is shutting down, as well as the rest of my body. Breathing is slow, my eyes feel very heavy, it’s like my whole face has fallen. I am so weak and every time I lie down, I immediately go to “sleep” but it’s not really sleep…it feels like I’m getting ready to go into a coma. This feels really bad and really serious and I feel almost mentally retarded. All I can do is lie in bed and stare out the window. Also, my speech has become very, very slow. I’m forcing myself to eat now. I’m so weak, it’s hard to type. What is happening to me? I feel like I will NOT recover from whatever this is.

Re: Scared, heavy feeling in brain
« Reply #1 on: May 29, 2017, 07:39:48 pm »

[Buddie]

Omg thought I was the only one experiencing these things! I don’t know why this is happening but it is very scary! I’m hopeful that this will pass soon because it is benzo withdrawl for sure. Hang in there! :'( :smitten:
« Last Edit: May 30, 2017, 11:31:21 am by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #2 on: May 29, 2017, 07:43:19 pm »

[Buddie]

Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
« Last Edit: May 29, 2017, 08:57:20 pm by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #3 on: May 29, 2017, 08:32:01 pm »

[Buddie]

[…] I have a very heavy feeling in my eyes when I wake up, so similar. It is definitely withdrawal.

Praying for you and all of us.

[…]

Re: Scared, heavy feeling in brain
« Reply #4 on: May 29, 2017, 08:39:15 pm »

[Buddie]

Hi […], if you feel really bad you might want to go to the ER just to be sure. I never had your symptoms personally.

Re: Scared, heavy feeling in brain
« Reply #5 on: May 30, 2017, 11:32:30 am »

[Buddie]

Quote from: [Buddie] on May 29, 2017, 07:43:19 pm
Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
Thank you!

Re: Scared, heavy feeling in brain
« Reply #6 on: May 30, 2017, 11:34:32 am »

[Buddie]

[…], how are you feeling now? Did you go to the ER or waiting it out?

I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Re: Scared, heavy feeling in brain
« Reply #8 on: May 30, 2017, 01:50:34 pm »

[Buddie]

Quote from: [Buddie] on May 30, 2017, 01:21:59 pm
I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Oh nooo!  I hope it’s nothing serious. Hopefully it’s just symptoms of benzo withdrawl. I know mine are, and they are similar to yours. I know this withdrawl is awful but if It were me, I would not reinstate, I would hold until this passes. You are sooo close to being done! That’s exciting! I hope your appointment goes well and that it’s nothing more than withdrawl! 

Benzo Buddies hits BALA (again)

Re: Massachusetts Residents: Revised Benzo Bill Reintroduced. Please read!
« Reply #1 on: April 18, 2017, 08:51:47 pm »

[Buddie]

Won’t this bill make doctors force us to do over rapid tapers? I still have a way to go on my taper according to what my body can tolerate. It might take me another year or more to finish my taper. I’m lucky that both of my doctors understand the importance of a slow taper. I can’t handle being tapered too rapidly, or having my doctor forced to make me go cold turkey. All of us on gradual tapers should fight this bill.
All your doing is playing God.
« Last Edit: April 18, 2017, 09:02:22 pm by [Buddie] »

TAPER PSYCHOSIS

Panicked to be alive?
« on: February 26, 2017, 09:51:55 pm »

[Buddie]

3 weeks off xanax and im suffering from bad anxiety
Can someone relate to this: I get waves that im being paniked to be alive
it feels unpleasant to exist. Is it depersonalization?

Ashton tapers cause female baldness

Hair Loss due to Long-Term Benzodiazepine Use
« on: December 21, 2016, 05:55:52 am »

[Buddie]

Is there any proof or has anyone had significant hair loss from benzo use? I am 33, a woman and I am way too young to be thinning out. It has become quite embarrassing. I loose globs of hair a day, especially after I shower. This is terrible.

Long benzo tapers cause cancer?

Long Benzo Tapers cause cancer!
« on: October 20, 2016, 04:54:50 pm »

[Buddie]

I just finished reading an article that was withhold from the public from the FDA that shows long term benzo usage including taper time can cause throat cancer, bladder cancer, and testicular cancer in men as well as numerous cancers in women. This is very concerning as I thought benzos were safe.

Benzo Buddies maniacs demand hallucinating Ashton devotee keep tapering

Paranoia
« on: July 07, 2016, 09:34:17 pm »

[Buddie]

Hello everyone!
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it is..it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.

Re: Paranoia
« Reply #1 on: July 09, 2016, 12:23:33 am »

[Buddie]

Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.

Re: Paranoia
« Reply #2 on: July 09, 2016, 06:06:35 am »

[Buddie]

You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.